RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
 
Pollett, Ch

Statistics Math-Net.Ru
Total publications: 1
Scientific articles: 1

Number of views:
This page:32
Abstract pages:120
Full texts:25
References:28

http://www.mathnet.ru/eng/person36318
List of publications on Google Scholar
List of publications on ZentralBlatt
https://mathscinet.ams.org/mathscinet/MRAuthorID/627823

Publications in Math-Net.Ru
2003
1. Ch. Pollett, “$S_{k,\exp}$ does not prove $\mathrm{NP}=\mathrm{co}-\mathrm{NP}$ uniformly”, Zap. Nauchn. Sem. POMI, 304 (2003),  99–120  mathnet  mathscinet  zmath; J. Math. Sci. (N. Y.), 130:2 (2005), 4607–4619

Organisations
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020